MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998804
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure was applied up to 30 atm by the inflation device of the balloon dilation catheter, but the water leakage occurred from the handle part on the way and no pressure was applied.As per additional information via email from ibc on 22jun2022, it was unknown whether 2 individuals (patients) used same catheter from same lot.As per sample received on (b)(6) 2022, it was noted that an additional inflation device was returned.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the pressure was applied up to 30 atm by the inflation device of the balloon dilation catheter, but the water leakage occurred from the handle part on the way and no pressure was applied.As per additional information via email from ibc on (b)(6) 2022, it was unknown whether 2 individuals (patients) used same catheter from same lot.As per sample received on 24sep2022, it was noted that an additional inflation device was returned.
 
Additional Manufacturer Narrative
The reported event is confirmed, supplier manufacturing related.Photo samples were submitted, however, no leakage could be seen from the photos.The eagle inflation device was returned without the original packaging.An evaluation of the physical sample was completed.The gauge needle was observed to be in the zero position.An unknown green substance was found inside the housing and glue plug.Per the evaluation results, the root cause confirms that this complaint is due to the excessive flash.The device was used for treatment purposes.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Label/pack review is not required as a review of the label could not have prevented the reported event.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15526224
Report Number1018233-2022-07594
Device Sequence Number6028992
Product Code EZN
UDI-Device Identifier10801741052764
UDI-Public(01)10801741052764
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2023
Device Model Number998804
Device Catalogue Number998804
Device Lot NumberBMFTFM54
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date10/02/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown